Please use this identifier to cite or link to this item:
標題: (Journal of International Business and Economics, 03(1):031-035)On the Sources of Business Cycles in Three Asia-Pacific Small Open Economies
作者: Lee, J. D.
G. J. Y. Hsu
B. J. Li
關鍵字: Business Cycles;Asia-Pacific Small Open Economies
出版社: USA:International Academy of Business and Economics
Project: Journal of International Business and Economics, Volume 3, Issue 1, Page(s) 31-35.
ISSN: 1544-8037
Appears in Collections:資訊管理學系

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.